Results 1 to 5 of 5
I took 1 mg of Ativan for 3 days to help with my nerves during a divorce.
  1. #1
    bwallac2335 is offline New Member
    Join Date
    Aug 2016
    Posts
    2

    Default I took 1 mg of Ativan for 3 days to help with my nerves during a divorce.

    Also during this same time I have had a gradual taper of the Lexapro that I had been on. 10 MG and I have now been 4 days with very very mild symptoms of withdrawals. Was this safe to do by taking the Ativan while tapering Lexapro. Also after 3 days of 1 mg of Ativan will I also have withdrawals from it?

  2. #2
    Hamscraps is offline Member
    Join Date
    Jun 2014
    Posts
    195

    Default

    Quote Originally Posted by bwallac2335 View Post
    Also during this same time I have had a gradual taper of the Lexapro that I had been on. 10 MG and I have now been 4 days with very very mild symptoms of withdrawals. Was this safe to do by taking the Ativan while tapering Lexapro. Also after 3 days of 1 mg of Ativan will I also have withdrawals from it?
    You shouldn't have any withdrawals from Ativan if you took it for only three days if you stop now.

    You will probably feel the mild symptoms of withdrawal from Lexapro. I think it took me 10 days of very, very mild withdrawal from Lexapro.

    Are you moving onto a different antidepressant?

  3. #3
    bwallac2335 is offline New Member
    Join Date
    Aug 2016
    Posts
    2

    Default

    No. The Lexapro was to help me to get through the divorce and so was the ativan.

  4. #4
    Hamscraps is offline Member
    Join Date
    Jun 2014
    Posts
    195

    Default

    To make sure I have it straight, you only used the Ativan the past three days while withdrawing from Lexapro? If you only used Ativan for three days, you should be fine.

    Did doctor help you with taper and is he/she aware that you are quitting Lexapro? I quit my Lexapro but I was placed on something else.

  5. #5
    roseaustralis is offline New Member
    Join Date
    Oct 2017
    Posts
    2

    Default

    Quote Originally Posted by bwallac2335 View Post
    Also during this same time I have had a gradual taper of the Lexapro that I had been on. 10 MG and I have now been 4 days with very very mild symptoms of withdrawals. Was this safe to do by taking the Ativan while tapering Lexapro. Also after 3 days of 1 mg of Ativan will I also have withdrawals from it?
    I got withdrawals from taking 1mg Ativan once a day for 3 days, withdrawal started 2-3 days later after I stopped, it's been a week since I stopped and I feel it now the most, hoping it goes away in the next week or so. Really sucks dealing with the on and off anxiety throughout the day, not a super appetite, blood pressure ups and down whenever I get up or lay down, and ear fullness that's causing a little imbalance and vertigo(I have menieres).

Similar Threads

  1. Replies: 4
    Last Post: 03-29-2014, 07:49 PM
  2. Help! Okay to mix Vicodin with Ativan for just 4 days?
    By piperlaurie in forum Drug Information
    Replies: 6
    Last Post: 06-08-2008, 01:56 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22